# SDR MALA975816

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 7110 · Engine Cowling System
- Part: Fasteners
- Condition: Loose
- Location: Eng Cowling
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT ATTENDANT SIGHTED A LOOSE COWLING.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND FASTENERS LOOSE, RESECURED FASTENERS AT THE TOP OF THE COWLING.  ALL CHECKS GOOD.
